# SDR SWAA2023113011775

- Difficulty date: October 17, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB ASSY. #3 (STB STA 111.10); STFFENER #4 AT LOWER AREA CRACK NOTED.<[01] REMOVED CRACK DAMAGE AND ACCOMPLISHED REPAIR AT LEFT HORIZONTAL STABILIZER INSPAR RIB ASSY. #3 (STB STA 111.10); STIFFENER #4 AT LOWER AREA AS PER SRM 55-10-09-2R-4.;[02] PERFORMED SME INSPECTION AND PAPERWORK AUDIT.;[03] RII -- VERIFIED STEPS 1 AND 2.;[04] CORRECTION: RII -- VERIFIED STEP 1.
